# SDR ASAA0010047

- Difficulty date: March 28, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT TRACK LIGHTS AT ROW 16 AND AT THE RIGHT OVERWING EXIT WERE FOUND TO BE INOPERATIVE.  REPLACED BATTERY PACKS AT BOTH POSITIONS AND LIGHTS OPERATED NORMALLY.  (M)
